MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EPSCP,4.0,0,167,MITEK; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD EPSCP,4.0,0,167,MITEK; RIGID ENDOSCOPE
Model Number 242017
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: udi:(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the sales rep that during return inspection on (b)(6) 2021, it was observed that the lens on the hd arthroscope/sinuscope 4.0mm x 0 deg x 167mm (mitek lock) device was cloudy and had spots.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary:the complaint device was received at the service center and evaluated.It was reported that the lens of the hd arthroscope/sinuscope 4.0mm x 0 deg x 167mm (mitek lock) was cloudy and has spots.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: outer tube damaged, distal tip ; distal tip has deposits ; illumination ; distal tip fiber damaged ; optical system, optical components ; glass rod on front lens loose ; image error, on camera ; no image ; minor scratches on the unit.The defective parts were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.A manufacturing record evaluation was performed for the finished device 1282452 number, and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
HD EPSCP,4.0,0,167,MITEK
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key11386492
Report Number1221934-2021-00666
Device Sequence Number14475309
Product Code HRX
UDI-Device Identifier10886705029143
UDI-Public10886705029143
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242017
Device Catalogue Number242017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2021
Supplement Date Received by Manufacturer05/21/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1